# SDR A6WA201643713

- Difficulty date: March 21, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 31,600 hours, 30,441 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 601R3102251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 349 AFT SIDE, BETWEEN STRINGER 27 & 26L, AREA HAS CORROSION, R & R.
